# SDR ASAA2016032816329

- Difficulty date: March 28, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 47,650 hours, 31,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 00709505537
- Condition: Corroded
- Location: Bs 810
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL TRACK AT BS 807, LBL 50 CORRODED ON LOWER SIDE.  ACFT GROUNDED.  REMOVED AND REPLACED WEB UNDERNEATH LATERAL TRACK AT BS 807, LBL 50 IAW SRM 51-40-02-0G-0, W 2, O .071", R 0.58", L 4, D .013".
